# SDR DL75A020352

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35212
- Condition: Corroded
- Location: Fs 900, S-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 900 / STRG. 28L-28R :                  CORROSION REPAIR                                            THE FUSELAGE SKIN WAS FOUND BADLY CORRODED AT FS 900 AND    BETWEEN STRINGERS 28L & 28R.  THE SKIN WAS CUT AT FS 885    AND THE AFT SECTION REMOVED TO FS 900.  A NEW SECTION OF    SKIN WAS FABRICATED AND INSTALLED USING EXTERNAL AND        INTERNAL ALUMINUM DOUBLERS TO SPLICE THE NEW SECTION.  THE  REPAIR WAS ACCOMPLISHED PER ER/A 382586-14, REV. A.
